# SDR CA100209004

- Difficulty date: January 31, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 43,806 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Unsecure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOSS OF OIL PRESSURE DURING INITIAL CLIMB, THE CREW NOTICED THE LT ENGINE OIL PRESSURE WARNING LIGHT FLICKERING. AND THEN THE ENGINE OIL PRESSURE BEGAN TO DROP.  THE CREW DECLARED AN EMERGENCY, PERFORMED A CAUTIONARY ENGINE SHUTDOWN, AND RETURNED TO DEPARTURE, WHERE THE ACFT LANDED SAFELY.  INVESTIGATION REVEALED THAT THE OIL FILLER CAP HAD NOT BEEN FULLY SECURED CAUSING THE LOSS OF APPROX 6 LITERS OF OIL. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC 20100209004)
